Patient :I am 22 year old female. I had unprotected sex with my boyfriend on 5th feb but I took ipill for prprecaution.i had my periods 31st jan. Then yesterday on 12 th feb I had a dark brown discharge which was very weired. I looked like blood but I am not very sure. It was not accompanied by pain. But I had severe cramps in my lower abdomen since 2 days shaam k time. Like last night was unbearable. Now today I had bleeding. I thot I was down. But no its just a bleeding which is over now. And I am cramps. Really bad ones now. I had nausea since 2 3 days also.
Thanks for the query.
The symptoms of cramps and bleeding at irregular time for a shorter interval is most likely to be the side effect of I pill or the emergency contraception that you consumed. These are common side effects, it may cause a delay in the next cycle as well. Please consult a gynecologist for an examination and a suitable medication to relieve your cramp, do not ignore this as it seems to be affecting you. You may take an over the counter medication of an antispasmodic category till then.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.